# SDR USAA960697

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Damaged
- Location: Bs 658-680
- Part time: 59,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/C-6 CHECK, FOUND HOLE MADE IN CUSP MEMBRANE BETWEEN STATION 658-680 (20 INCH) SECTION.  REPLACED SECTION OF SKIN AREA FROM FACTORY SPLICE TO FACTORY SPLICE.  (M)
